# SDR QXEA0201240

- Difficulty date: May 30, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 1,282 hours, 1,039 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DAMAGE FOUND TO THE SCREEN OF FORWARD BAGGAGE BAY CHIMNEY ASSEMBLY AT CENTER SMOKE DETECTOR.  REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR PROTECTIVE COVERING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
